# SDR A6WA202304088543

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 39,999 hours, 38,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part serial: NSN
- Condition: Damaged
- Location: Fs621
- Part time: 39,999 hours, 38,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Ï¿½REAR PRESSURE BULKHEAD FRAME STATION 621 DRILL START REVEALED AFTER REMOVAL OF FIRE BARRIER TOP FASTENER OTBD SIDE, FLAGGED. ***** AC REMOVED FROM SERVICE ***** REAR PRESSURE BULKHEAD STA. 621 REPAIRED IAW CRJ 200 REO 601R-61-7982 REV.-- DATED ON 31/ MAR/ 2023. "
